Ear buzzing is found among people who take Timolol Maleate, especially for people who are female, 60+ old , have been taking the drug for 2 - 5 years, also take medication Xalatan, and have Glaucoma . We study 3,447 people who have side effects while taking Timolol maleate from FDA and social media. Among them, 25 have Ear buzzing. Find out below who they are, when they have Ear buzzing and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Timolol maleate has active ingredients of timolol maleate. It is often used in glaucoma. (latest outcomes from Timolol maleate 3,755 users)
Ear buzzing has been reported by people with muscle spasms, gastritis, insomnia, arrhythmias, heart palpitations (latest reports from 22,026 Ear buzzing patients).
On Aug, 26, 2016
3,447 people reported to have side effects when taking Timolol Maleate.
Among them, 25 people (0.73%) have Ear Buzzing
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Following a 6 week treatment of Invanz in hospital, I suffered progressively loud tinnitus. The problem began as simply "noticeable" but became debilitating about a year following treatment and seems to be getting progressively worse with time. My life has been destroyed by this constant, ...
ive been taking Bisoprolol for about 4 years started off on 5mg but heart rate slowed to low now on 2.5 mg but in the last 2 years I have had terrible pulsative tinnitus its doing my head in , has anyone else had this and is there anything I can do to help this please
Hi im only 18 and have hypertension. I started taking lasix only 3 days ago and everytime i took it i felt worse but today i had abnormal heart rate and ringing in ears should i stop taking it? Please do answer.
I am a 64 yr old male and have been on latanoprost/timolol for 3 months. I have severe knee joint pain. Also have very early stage arthritis. I would like to know from the group if this is a typical profile?
No one understands me. I've been labeled as a drug abuser. No one believes that my psychosis started years ago and that it comes out of nowhere with long periods of between episodes. This last time I've experienced constant tinnitus . The psychosis started with a emotional life trauma 40 years ...
I already have tinnitus and have been taking Viibyrd for 2 days. It has worked for depression but I have read that it can make tinnitus worse. Please give feedback before I take more and its too late.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.